# SDR USAA2011092000003

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 52,362 hours, 7,628 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Baffle
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 721, FCO - CLT - FWD GALLEY RT SIDE OVEN HAS BURNED PLASTIC IN BACK PRODUCING FOUL ODOR IN CABIN DURING FLIGHT.  MAINTENANCE REPLACED BAFFLE PLATE & CHECKS GOOD.
